# SDR SWAA2021100818601

- Difficulty date: September 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO COMPT L/H ZEE CHANNEL BETWEEN STA 727D AND STA 787 LOWER SURFACE ; / [14] FABRICATED NEW ZEE CHANNEL SECTION BETWEEN STA 747 TO 787 PER BOEING DWG NO 146A7502.ZEE CHANNEL WILL BE INSTALLED ON JOB CARD # TTG8Q00483GU; [15] VERIFIED STEPS 11 - 14
